# SDR REXA2022012500161

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362863
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT STGR 15R IS CORRODED FROM F.S. 847+14 TO F.S 867. REMOVED AND REPLACED SIDE SEAT RAIL P/N SH690-36286-3 IAW CRJ 900 AMM 53-00-49-000-801-A07 AND AMM 53-00-49-400-801-A07. PAINTED SEAT RAIL AT STGR 15R FROM F.S. 847+14 TO F.S. 867 IAW MHIRJ SNIEO SH690-36286 S01 AND MHIRJ SNIEO SH690-30017 S28
